Alert archive / Wyoming / Winter Storm Warnings in 2009
Winter Storm Warning 23, NWS Riverton, WY
NWS Riverton, WY issued this winter storm warning at Mar 22, 2009, 3:12 PM MDT for 8 counties in Wyoming. It took effect at Mar 23, 2009, 12:00 AM MDT. It was in force for 24 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 22, 2009, 3:12 PM MDT (21:12 UTC)
- In effect from
- Mar 23, 2009, 12:00 AM MDT
- Expired
- Mar 24, 2009, 12:00 AM MDT
- In force
- 24 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 32 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 10:23 AM MDT | SNOW 2 | Cody, WY | |
| Mar 23, 11:16 AM MDT | SNOW 5 | Thermopolis, WY | |
| Mar 23, 11:17 AM MDT | SNOW 5 | Meeteetse, WY | |
| Mar 23, 11:17 AM MDT | SNOW 5 | Sunshine 3ne, WY | |
| Mar 23, 12:28 PM MDT | SNOW 5 | Buffalo 24 Sw, WY | POWDER RIVER PASS SNOTEL |
| Mar 23, 12:29 PM MDT | SNOW 5 | Atlantic City 7 Nw, WY | SOUTH PASS SNOTEL |
| Mar 23, 12:29 PM MDT | HEAVY SNOW 6 | Lander 26 Nw, WY | ST. LAWRENCE ALT SNOTEL |
| Mar 23, 12:30 PM MDT | HEAVY SNOW 8 | Lander 12 Sw, WY | TOWNSEND CREEK SNOTEL |
| Mar 23, 12:30 PM MDT | HEAVY SNOW 8 | Meeteetse 18 Wsw, WY | TIMBER CREEK SNOTEL |
| Mar 23, 12:31 PM MDT | SNOW 3 | Clark 26 Wsw, WY | WOLVERINE SNOTEL |
| Mar 23, 12:32 PM MDT | HEAVY SNOW 6 | Mayoworth 14 Wnw, WY | BEAR TRAP MEADOW SNOTEL |
| Mar 23, 12:33 PM MDT | SNOW 5 | Wapiti 19 Wsw, WY | BLACKWATER SNOTEL |
| Mar 23, 12:34 PM MDT | SNOW 4 | Lander 19 Ssw, WY | DEER PARK SNOTEL |
| Mar 23, 12:34 PM MDT | SNOW 4 | Pahaska 14 Ne, WY | EVENING STAR SNOTEL |
| Mar 23, 12:34 PM MDT | HEAVY SNOW 7 | Crowheart 14 W, WY | COLD SPRINGS SNOTEL |
| Mar 23, 12:35 PM MDT | SNOW 4 | Dubois 6 Wsw, WY | LITTLE WARM SNOTEL |
| Mar 23, 12:35 PM MDT | HEAVY SNOW 6 | Buffalo 14 Wsw, WY | HANSEN SAWMILL SNOTEL |
| Mar 23, 12:35 PM MDT | HEAVY SNOW 7 | Meeteetse 30 Sw, WY | KIRWIN SNOTEL |
| Mar 23, 12:35 PM MDT | HEAVY SNOW 8 | Grave Springs Snotel, WY | GRAVE SPRINGS SNOTEL |
| Mar 23, 12:36 PM MDT | SNOW 4 | Thermopolis 40 W, WY | OWL CREEK SNOTEL |
| Mar 23, 12:36 PM MDT | HEAVY SNOW 7 | Cody 18 Sw, WY | MARQUETTE SNOTEL |
| Mar 23, 12:36 PM MDT | HEAVY SNOW 11 | Barnum 13 W, WY | MIDDLE POWDER SNOTEL |
| Mar 23, 12:38 PM MDT | SNOW 3 | Hudson, WY | |
| Mar 23, 12:39 PM MDT | SNOW 4 | Lander Snow Reporter, WY | |
| Mar 23, 12:39 PM MDT | HEAVY SNOW 7 | Casper 10sw, WY | |
| Mar 23, 12:40 PM MDT | SNOW 1 | Pahaska, WY | |
| Mar 23, 12:40 PM MDT | HEAVY SNOW 8 | Casper 3sw, WY | |
| Mar 23, 12:55 PM MDT | HEAVY SNOW 8 | Edgerton, WY | LOW VISIBILITY |
| Mar 23, 1:06 PM MDT | SNOW 2 | Barnum 2n, WY | 25-30MPH |
| Mar 23, 1:06 PM MDT | HEAVY SNOW 7 | Kaycee, WY | STRONG WIND |
| Mar 23, 1:25 PM MDT | SNOW 5 | Buffalo 6nw, WY | |
| Mar 23, 1:28 PM MDT | HEAVY SNOW 6 | Powder River, WY | |
| Mar 23, 1:29 PM MDT | SNOW 5 | Buffalo, WY | |
| Mar 23, 1:32 PM MDT | HEAVY SNOW 6 | Thermopolis, WY | |
| Mar 23, 1:43 PM MDT | HEAVY SNOW 8.1 | Mills 4nw, WY | |
| Mar 23, 1:43 PM MDT | HEAVY SNOW 10 | Mills, WY | |
| Mar 23, 1:46 PM MDT | SNOW 2 | Afton 17 E, WY | TRIPLE PEAK SNOTEL |
| Mar 23, 1:46 PM MDT | SNOW 2 | White Pine Base, WY | |
| Mar 23, 1:49 PM MDT | SNOW 2 | Brooks Lake Lodge, WY | |
| Mar 23, 1:50 PM MDT | SNOW 2 | Riverton, WY | |
| Mar 23, 1:54 PM MDT | HEAVY SNOW 19 | Casper 8 S, WY | CASPER MOUNTAIN SNOTEL |
| Mar 23, 1:54 PM MDT | HEAVY SNOW 24 | Reno Hill Snotel, WY | RENO HILL SNOTEL |
| Mar 23, 10:39 PM MDT | HEAVY SNOW 8 | Mayoworth 14 Wnw, WY | BEAR TRAP MEADOW SNOTEL |
| Mar 23, 10:40 PM MDT | HEAVY SNOW 23 | Casper 8 S, WY | CASPER MOUNTAIN SNOTEL |
| Mar 23, 10:41 PM MDT | SNOW 5 | Lander 19 Ssw, WY | DEER PARK SNOTEL |
| Mar 23, 10:41 PM MDT | HEAVY SNOW 8 | Crowheart 14 W, WY | COLD SPRINGS SNOTEL |
| Mar 23, 10:42 PM MDT | HEAVY SNOW 7 | Buffalo 14 Wsw, WY | HANSEN SAWMILL SNOTEL |
| Mar 23, 10:42 PM MDT | HEAVY SNOW 10 | Lander 18 W, WY | HOBBS PARK SNOTEL |
| Mar 23, 10:42 PM MDT | HEAVY SNOW 11 | Grave Springs Snotel, WY | GRAVE SPRINGS SNOTEL |
| Mar 23, 10:43 PM MDT | SNOW 5 | Dubois 6 Wsw, WY | LITTLE WARM SNOTEL |
| Mar 23, 10:44 PM MDT | HEAVY SNOW 13 | Barnum 13 W, WY | MIDDLE POWDER SNOTEL |
| Mar 23, 10:47 PM MDT | HEAVY SNOW 8 | Buffalo 24 Sw, WY | POWDER RIVER PASS SNOTEL |
| Mar 23, 10:47 PM MDT | HEAVY SNOW 28 | Reno Hill Snotel, WY | RENO HILL SNOTEL |
| Mar 23, 10:48 PM MDT | HEAVY SNOW 6 | Atlantic City 7 Nw, WY | SOUTH PASS SNOTEL |
| Mar 23, 10:48 PM MDT | HEAVY SNOW 8 | Lander 26 Nw, WY | ST. LAWRENCE ALT SNOTEL |
| Mar 23, 10:48 PM MDT | HEAVY SNOW 9 | Lander 12 Sw, WY | TOWNSEND CREEK SNOTEL |
| Mar 23, 10:50 PM MDT | SNOW 5 | Lander, WY | |
| Mar 23, 10:50 PM MDT | HEAVY SNOW 13 | Casper 10sw, WY | |
| Mar 23, 10:51 PM MDT | SNOW 4 | Hudson, WY | |
| Mar 23, 10:52 PM MDT | SNOW 5 | Thermopolis (Town), WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3139 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this winter storm warning went out at Mar 22, 2:21 PM MDT, 51 minutes earlier.
Area forecast discussion, Mar 22, 2:21 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT SUN MAR 22 2009 SHORT TERM...TONIGHT THROUGH WEDNESDAY CLASSIC EARLY SPRING STORM IS BEGINNING TO TAKE SHAPE JUST TO OUR WEST. EXPLOSIVE DEVELOPMENT IS EXPECTED AS THIS SYSTEM MOVES INTO WYOMING AND NRN COLORADO TONIGHT AND BEGINS TO INTERACT WITH AN INCREASING MOIST ATMOSPHERE OVER THE WRN HIGH PLAINS. SLY WINDS IN THE PLAINS HAVE CREATED SURGING DEW POINTS WITH LOWER 60S INTO SRN KS AND 50S INTO CENTRAL NE AND UPPER 40S IN WRN NE. GULF IS WIDE OPEN AND MOISTURE WILL CONTINUE TO INCREASE. THE COMBINATION OF THIS JUICY AIR TO THE EAST AND ABNORMALLY COLD TROUGH OVER THE GREAT BASIN ADDS UP TO RAPID CYCLOGENESIS TONIGHT OVER CENTRAL WYOMING AND EVENTUALLY NERN COLORADO. MID LEVEL CIRCULATION WILL MOVE RIGHT OVER RIVERTON TONIGHT BEFORE THE SYSTEM STRENGTHENS AND STACKS OVER NERN COLORADO BY MORNING. COLD NLY SURGE WILL DEVELOP AS THIS HAPPENS WHICH WILL TURN ANY RAIN OVER TO SNOW. STRONG MID LEVEL FRONTOGENESIS...JET STREAK DYNAMICS...INCRG QG FORCING AND EVEN SOME BRIEF ISENTROPIC UPGLIDE WILL PRODUCE MODERATE TO HEAVY PCPN IN THE WARNED AREAS. EVEN THE WEST WILL SEE SOME MODERATE ACCUMULATIONS AS CONVECTIVE SNOW SHOWERS THIS EVEN WITH EMBEDDED THUNDERSNOW TRANSITIONS TO MORE STRATIFORM MONDAY MORNING IN DEVELOPING NW FLOW. HAVE ALSO ADDED SOME ADVISORIES OUT WEST TO COVER THIS...ESPECIALLY NW FAVORED AREAS INTO AT LEAST MONDAY MORNING...IE ALPINE...THAYNE AND BEDFORD AREA. INTENSE SURFACE LOW AND NLY COLD SURGE WILL PRODUCE SIGNIFICANT WINDS CREATING BLIZZARD CONDITIONS IN JOHNSON COUNTY BY MORNING AND NEAR BLIZZARD CONDITIONS ELSEWHERE AT TIMES... ESPECIALLY OPEN AREAS FROM RIVERTON TO NORTH OF CASPER ALONG INTERSTATE 25. DEBATED A BLIZZARD WARNING FOR THE CASPER ZONE BUT SINCE ANY BLIZZARD CONDITIONS WILL LIKELY BE LIMITED TO THE OPEN AREA NORTH OF TOWN WILL JUST HIT THIS IN THE STATEMENT. SNOWFALL AMOUNTS WILL BE HARD TO MEASURE WITH ALL THE BLOWING AND DRIFTING BUT GENERAL IDEA OF 6 TO 12 FOR MANY AREAS STANDS WITH 10 TO 15 IN LANDER AND CASPER WITH UP TO 18 INCHES NEAR CASPER MOUNTAIN. THE EAST THROUGH NORTH FACING MOUNTAIN SLOPES OF CENTRAL WYOMING WILL SEE 1 TO 2 FEET WITH MORE POSSIBLE ON CASPER MOUNTAIN WHERE OVER 2 FEET IS QUITE POSSIBLE. JOHNSON COUNTY CAN EXPECT SUSTAINED NORTH WINDS OF 35 TO 45 MPH WITH GUSTS OF 50 TO 60 MPH CAUSING SERIOUS OR IMPOSSIBLE TRAVEL. MANY OTHER AREAS WILL SEE NORTH WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH. AREAS NORTH OF CASPER WILL LIKELY SEE SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. THIS SYSTEM MOVES SLOWLY EAST OF THE AREA LATER MONDAY EVENING. STILL SOME SIGNATURE THAT SNOW WILL LINGER AROUND LANDER AND FORT WASHAKIE INTO THE EVENING IN CONVERGENT SIGNATURE AND THIS WILL HAVE TO BE WATCHED. ANOTHER AREA WHERE SNOW WILL LINGER IN FROM NEAR SOUTH PASS AND FARSON SOUTH TO NEAR ROCK SPRINGS WHERE OTHER SURFACE TO H7 CONVERGENCE BOUNDARY MAY DEVELOP. OTHERWISE...GRADUAL IMPROVEMENT OVERNIGHT BUT WITH STRONG WIND CONTINUING IN THE ERN ZONES. NEXT SYSTEM APPROACHES RAPIDLY TUESDAY INTO TUESDAY NIGHT WITH INCREASING CHANCES OF SNOW OUT WEST. IT APPEARS THIS MAY EVEN TURNED INTO A CLOSED CIRCULATION NEAR OVER JUST TO OUR WEST JUST BEYOND THE SHORT TERM. FOR NOW...HAVE INCREASED POPS OUT WEST TO LIKELY AS EARLY AS TUESDAY THROUGH THE DAY WEDNESDAY AND INCREASED THE POPS TO CHANCE EAST OF THE DIVIDE ON WEDNESDAY. TIME TO PREPARE NOW FOR THIS UPCOMING EARLY MARCH SNOWSTORM... BLIZZARD. TRAVELLERS...RANCHERS AND OTHERS WITH OUTDOOR INTERESTS SHOULD PAY CLOSE ATTENTION TO THE WEATHER AND MAKE THE NECESSARY PRECAUTIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY FORECAST CHALLENGES CONTINUE IN THE EXTENDED WITH BOTH PCPN AND TEMPS. LOOKS LIKE NWLY FLOW ALOFT WILL DOMINATE MOST OF THE EXTENDED PERIOD OVER WEST CENTRAL WYOMING. JET ENERGY EXPECTED TO DIG OVER WESTERN WYOMING DURING THE DAY ON WEDNESDAY. UPSLOPE FLOW TO REESTABLISH ITSELF EAST OF THE DIVIDE BY WEDNESDAY AFTERNOON AND EVENING. CLOUDS WILL INCREASE FOR SURE WITH A CHANCE FOR SNOW THROUGH EARLY THURSDAY. AS A RESULT...BUMPED UP POPS A BIT BUT LATER SHIFTS MAY WANT TO HIT POPS A BIT HARDER SPCLY OVER SE PARTS OF RIVERTON CWA. THIS SHORT WAVE COULD END UP BEING STRONGER THAN CURRENTLY ADVERTISED. LIGHT SNOW OR FLURRIES THEN TO MOVE OUT OF FORECAST AREA ON THURSDAY WITH SURFACE HIGH BUILDING IN. RESULT SHOULD BE CLEARING AND COLD FOR THURSDAY NIGHT. IN FACT...TEMPS ACROSS ENTIRE CWA TO REMAIN BELOW NORMAL INTO FRIDAY. WILL THEN GO WITH GFS SOLUTION FROM FRIDAY INTO NEXT WEEKEND WITH THE AFOREMENTIONED NWLY FLOW ALOFT RESULTING IN SCT SNOW SHOWERS OVER THE FAR NORTHWEST AND WESTERN MOUNTAINS OF WYOMING...BUT MAINLY DRY AND BREEZY ELSEWHERE. AVIATION... PREVAILING VFR CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING OVER WESTERN WYOMING AND AFTER APPROXIMATELY 04Z MONDAY OVER CENTRAL PORTIONS OF THE STATE. A MAJOR PACIFIC STORM SYSTEM WILL MOVE TOWARD THE REGION THIS EVENING...BRINGING NUMEROUS RAIN AND MOUNTAIN SNOW SHOWERS TO WESTERN WYOMING THIS EVENING AND WIDESPREAD RAIN AND MOUNTAIN SNOW TO CENTRAL AREAS BETWEEN ABOUT 06Z AND 09Z MONDAY. THE RAIN WILL CHANGE TO SNOW AFTER ABOUT 09Z MONDAY IN THE CENTRAL BASINS. WIDESPREAD IFR WITH AREAS OF LIFR CONDITIONS IN MODERATE TO HEAVY SNOW ARE EXPECTED EAST OF THE DIVIDE FROM ABOUT 09Z THROUGH AT LEAST 18Z MONDAY. SCATTERED IFR WITH ISOLATED LIFR CONDITIONS IN SNOW SHOWERS ARE ANTICIPATED ELSEWHERE. FIRE WEATHER... MAJOR WINTER STORM TO IMPACT MUCH OF THE AREA TONIGHT THROUGH MONDAY. SNOW SHOWERS AND EVEN THUNDERSTORMS WILL HIT THE AREA THROUGH THIS EVENING BEFORE THE STORM GAINS FURTHER STRENGTH AND CREATES WIDESPREAD SNOW AND STRONG WIND. THE STRONG WIND WILL BE MAINLY EAST OF THE DIVIDE WHERE BLIZZARD CONDITIONS ARE EXPECTED FROM NORTH OF CASPER TO BUFFALO. OTHER AREAS IN CENTRAL WYOMING WILL ALSO SEE STRONG NORTH WIND AND PLENTY OF SNOW. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM MDT MONDAY FOR WYZ030. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT MONDAY FOR WYZ005-007-009-015-017>019. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MDT MONDAY FOR WYZ012-023-024-027-028. BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT MONDAY FOR WYZ010-011. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO NOON MDT MONDAY FOR WYZ002-003. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT MONDAY FOR WYZ001. WINTER STORM WARNING FROM 3 AM TO 9 PM MDT MONDAY FOR WYZ020-022. && SHORT TERM...SKRBAC LONG TERM...KPL AVIATION...CHURCH FIRE WEATHER...SKRBAC
Hazardous weather outlook, Mar 22, 4:28 AM MDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 428 AM MDT SUN MAR 22 2009 WYZ001>020-022>030-222200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 428 AM MDT SUN MAR 22 2009 ...AN ASSORTMENT OF WINTER WEATHER HIGHLIGHTS COVER MUCH OF WEST CENTRAL WYOMING LATE TONIGHT THROUGH MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY ISOLATED TO WIDELY SCATTERED SHOWERS WILL SPREAD ACROSS WYOMING TODAY. A FEW RUMBLES OF THUNDER ARE ALSO POSSIBLE THIS AFTERNOON ALONG WITH GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SATURDAY A STRONG PACIFIC STORM SYSTEM IS STILL EXPECTED TO MOVE INTO THE REGION TONIGHT AND MONDAY. MUCH COLDER AIR WILL MOVE INTO WEST CENTRAL WYOMING AND CLOUDS WILL BE ON THE INCREASE. THIS SYSTEM WILL BRING MODERATE TO HEAVY SNOW POTENTIAL EAST OF THE CONTINENTAL DIVIDE WHERE A SIGNIFICANT SNOWSTORM IS POSSIBLE...ESPECIALLY ACROSS JOHNSON AND NATRONA COUNTIES BY MONDAY. THE COMBINATION OF SNOW AND WIND WILL SEVERELY HAMPER TRAVEL AND OTHER OUTDOOR ACTIVITIES THROUGH MONDAY EVENING. SNOWFALL AMOUNTS OF 6 TO 12 INCHES ARE POSSIBLE WITH 1 TO 2 FEET FROM CASPER MOUNTAIN TO THE EAST SLOPES OF THE WIND RIVER MOUNTAINS. PLEASE SEE THE LATEST WINTER STORM STATEMENTS FROM THE NATIONAL WEATHER SERVICE IN RIVERTON FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT BE PREPARED FOR A SUDDEN CHANGE IN THE WEATHER TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:12 PM MDT | Blizzard Warning | RIW | Johnson, Natrona | 33 hr |
| Mar 22, 3:12 PM MDT | Winter Weather Advisory | RIW | Fremont, Lincoln, Park, Sublette, Sweetwater, Teton | 23 hr |
Nearby
Winter Storm Warnings in Wyoming, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.